| Model Number |
EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their epiq 7c ultrasound system's control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.The field service engineer evaluated the system to find the gas strut was out of adjustment which caused the system to swivel and not be locked properly.The strut was replaced to repair the system.Philips has started an investigation for this complaint.
Additional Manufacturer Narrative
The service engineer replaced the gas struts to resolve the customer¿s immediate concerns and inadvertently discarded the parts.A more thorough evaluation was not able to be performed to determine the root cause of the reported problem.No similar issues have been reported on this system post repair.